# SDR CA050427005

- Difficulty date: April 22, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 28,663 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire Harness
- Condition: Arced
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTING, THE NR 2 AC GENERATOR WENT OFF LINE. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. MAINTENANCE REPLACED THE GCU WHICH DID NOT RECTIFY THE PROBLEM. FURTHER INVESTIGATION REVEALED THAT ARCHING BETWEEN THE AC HARNESS AND THE ENGINE CASE AT THE (D) FLANGE HAD OCCURRED.
